MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TREPHINE ATTACHMENT 10.5MM DIAMETER

OBERDORF SYNTHES PRODUKTIONS GMBH TREPHINE ATTACHMENT 10.5MM DIAMETER
Catalog Number 387.661
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of event is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Facility phone number is not provided for reporting.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the trephine-attachment broke during first use.No other information provided.This is report 1 of 1 for complaint (b)(4).

Brand Name
TREPHINE ATTACHMENT 10.5MM DIAMETER
Common Device Name
TREPHINE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7366639
Report Number8030965-2018-52365
Device Sequence Number1216810
Product Code HWK
UDI-Device Identifier07611819245068
UDI-Public(01)07611819245068(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1